# SDR 0400811243

- Difficulty date: May 15, 2004
- Submitted: May 18, 2004
- Operation: Air carrier
- Aircraft: N243NW
- Make and model: Doug DC-10-30
- Aircraft serial: 48315
- Aircraft time: 38,255 hours, 12,364 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

EN ROUTE TO AMS AT APPROXIMATELY 02:45Z, NR 3 AFT CARGO SMOKE DETECTOR LIGHT ILLUMINATED ALONG WITH MASTER WARNING AND CARGO FIRE SUMMARY LIGHT.  FOLLOWED COM PROCEDURES, DISCHARGED BOTH FIRE BOTTLES, AND DIVERTED TO KEF.  NO EVIDENCE OF FIRE WAS FOUND.  MAINTENANCE CHECKED THE WIRING AND REPLACED THE SMOKE DETECTOR.  OPERATIONAL CHECK GOOD.
